MAUDE Adverse Event Report: NOVO HEALTH SERVICES GOWN, SURGICAL; REUSABLE SURGICAL GOWN

NOVO HEALTH SERVICES GOWN, SURGICAL; REUSABLE SURGICAL GOWN
Model Number PACK 123688D COMPONENT 7005
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Damaged Prior to Receipt by User (1570); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020, the end-user reported a debris found on a reusable surgical gown (7005) while setting up the case.The gown was inside a spine pack 123668.The gown was not sent back to the facility for testing.Awareness documented training was provided to the employees.Historical review of titration reports, no quality exceptions were recorded.Review of the product that the customer orders and discussion on barrier levels.Review our processes and procedures; no updates needed.The root cause for the reported issue is wearing the wrong barrier level product for a orthopedic hip procedure.There is no additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
On (b)(6) 2020 the end-user reported finding debris on the gown, during the case set-up.

Brand Name
GOWN, SURGICAL
Common Device Name
REUSABLE SURGICAL GOWN
Manufacturer (Section D)
NOVO HEALTH SERVICES
6024 century oaks dr
chattanooga, tn
MDR Report Key9690142
Report Number1000306225-2020-00002
Device Sequence Number2401838
Product Code FYA
UDI-Device Identifier00812564033192
UDI-Public00812564033192
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPACK 123688D COMPONENT 7005
Device Catalogue NumberPACK 123688D COMPONENT 7005
Device Lot Number219568
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;